MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. BARD SOFT MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. BARD SOFT MESH; SURGICAL MESH
Catalog Number 0117009
Medical Device Problem Codes Unsealed Device Packaging (1444); Packaging Problem (3007)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contact reports that the sample was discarded and there were no photos available to provide.As such we are unable to make a determination regarding the reported condition of the product package.Additionally, without having the lot number provided, we could not review the manufacturing records.Based on the information provided and not having a sample for review, no conclusion can be made.A review of our complaints database for a 24-month period of review, shows this to be the only reported complaint for an alleged unsealed package for soft mesh product codes.The warning section of instructions-for-use states "this device must be sterile before use.Please inspect the packaging to be sure it is intact and undamaged." should additional information be provided a supplemental emdr will be submitted.Not returned -sample discarded.
 
Event or Problem Description
It was reported that on (b)(6) 2020, prior to the usage of the soft mesh it was found that the inner pouch in direct contact with the mesh was not sealed.There was no damage to the outer shipping box and inner product carton or foil pouch prior to opening.The product was discarded and the procedure was completed using another piece of soft mesh.As reported, there was no reported patient injury.

Brand Name
BARD SOFT MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key10310826
Report Number1213643-2020-06852
Device Sequence Number16993847
Product Code FTL
UDI-Device Identifier00801741030864
UDI-Public(01)00801741030864
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K052155
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0117009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2020
Initial Report FDA Received Date07/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1